Welcome to Gaia! ::

Morbid Obesity's avatar

Wealthy Regular

12,250 Points
  • Wall Street 200
  • Tycoon 200
  • Money Never Sleeps 200
what could happen if i stop taking this medication, cold turkey, without the permission of my psychiatrist?

i am on geodon and it is, pardon my french, ******** with me. when i took it at 10pm, i would be up til 5 am, then i would wake up at 8.30. so i was told to switch it to 10 am. so i did. and when i take it at 10am, i get REALLY tired, like absolutely just exhausted, by 2-3 pm. so i take a 2 or 3 hour nap, usually waking up around 5. and then from 5pm to 10pm i am EXHAUSTED and i fall asleep quickly when i go to bed around 10pm. however, yesterday i napped from 2-4:30pm, and at 8:30pm i was ready to conk out. i decided to have a cigarette before bed. then when i got inside, i was suddenly wide-awake. i did not go to sleep until 5 am, and then i woke up at 8:30am.

i have been calling my psychiatrist every hour since 9am (it is now 1pm) and have left multiple messages begging her to call me back, and even called my ics worker because they work in the same building and i wanted to see if she was in that day, but my ics worker didn't answer either and hasn't returned my calls.

i really really want to stop taking the geodon, but i'm afraid it will have even more negative effects if i stop without my psychiatrists permission. i have some haldol left over from before i switched to geodon, and i could take that instead, but like i said i'm not a professional so i have no idea what kinds of problems that could cause. possibly nobody here will know either, but i figured i would ask anyway...
Morbid Obesity's avatar

Wealthy Regular

12,250 Points
  • Wall Street 200
  • Tycoon 200
  • Money Never Sleeps 200
burning_eyes
you gotta go by your doctors , or psychiatrist supervision, or tell them you wanna get off a certain pill.If you go cold turkey on a med , Depending what meds your taken it could have sever withdraws , especially anti-depressions or anti-anxiety , What they do when you tell them about going cold turkey is they lower the dose from like Example : 50 mgs to 40 , then 30 then to 20 and so on,May reduce the symptoms of the withdraw. Withdraws usually last 2weeks to a month.Some people may not get withdraw symptoms at all just as people dont get side-affects while on a pill.

Quick Reply

Submit
Manage Your Items
Other Stuff
Get GCash
Offers
Get Items
More Items
Where Everyone Hangs Out
Other Community Areas
Virtual Spaces
Fun Stuff
Gaia's Games